MAUDE Adverse Event Report: ZIMMER BIOMET, INC. STEM EXTENSION TAPERED CEMENTED 14 MM DIAMETER +30 MM LENGTH; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. STEM EXTENSION TAPERED CEMENTED 14 MM DIAMETER +30 MM LENGTH; PROSTHESIS, KNEE
Catalog Number 42557000114
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 47998602121, thin osteotome blade 10mm x 3, 56731925.H6: suggested component code: mechanical (g04) - stem.The reported event could not be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient underwent an initial total knee arthroplasty on an unknown date.Subsequently, the patient had a stage one revision due to unknown reasons; all components were removed and replaced with spacers.Attempts have been made, and all available information has been provided.

Brand Name
STEM EXTENSION TAPERED CEMENTED 14 MM DIAMETER +30 MM LENGTH
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24221953
Report Number0001822565-2026-00339
Device Sequence Number8326144
Product Code JWH
UDI-Device Identifier00889024247734
UDI-Public(01)00889024247734(17)330320(10)65890752
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K133737
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42557000114
Device Lot Number65890752
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown